Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes anxiety attacks, excessive sweating and palpitations while on Cymbalta?

Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

default
Posted on Tue, 6 Sep 2016 in Mental Health
Question: I've had anxiety attacks before and this seems similar. Heavy sweating, palpatations mostly -
on cymbalta and just took .05 mg zanex - all prescribed
doctor
Answered by Dr. Chintan Solanki 14 minutes later
Brief Answer:
yes you did right

Detailed Answer:
Hello,

Thanks for writing to us.

Xanax 0.5 mg for anxiety attack is an absolutely right approach. If you do not get relief in 4 hours , you can take one more.

Let me know if you have any history of physical illness (like cardiac problem,blood pressure, diabetes).

- How did current episode of anxiety start (at what time, what was you ding and was there any stress) ?

Hope I have answered your query, I will be happy to help further.
Regards,
Dr.Chintan Solanki.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chintan Solanki 2 hours later
Just like the word anxiety attack I got anxious this morn. It has eased up. I do have high blood pressure which is under control (generic lotril), high cholestoral which is under control with a statin.
Biggest diffrence in medication is I blew 2 lower disk and had an epideral, I believe, cortiszone shot lat week (sp??)

Thanks for the validation of my treatment method
doctor
Answered by Dr. Chintan Solanki 7 hours later
Brief Answer:
yes cortisone can cause such symptoms

Detailed Answer:
Hi,

Thanks for information.

It is good that blood pressure and cholesterol are under control.

Yes cortisone can cause such anxiety symptoms. It can be due to effect of cortisone or withdrawal from it. In any case if attacks are recurrent now, you should consult your psychiatrist to modify treatment (either increasing dose of cymbalta or adding klonopin for short term).


Take care.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Stress

doctor1 MD

I keep getting a random throbbing in my neck on the right side...almost like an adrenaline rush would cause. It happens when I am in a relaxed...

doctor1 MD

Hi, I am currently taking Lutera (birth control) and noticed a very light 3-4day period during my placebo week. Almost 2 weeks later, I noticed...

doctor1 MD

I have a possible stress fracture in the base of my 3rd toe. MRI and X-ray showed stress reaction. I don t know if that means full stress fracture....

doctor1 MD

Hi, I think I am in perimenopause and when I get in bed at night sometimes I m aware of my heartbeat and sometimes it feels like fluttering or...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...